Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel Calm Justherself54

Posted by dayandnight on June 29, 2008, at 17:59:18

In reply to Re: Seroquel Calm, posted by Justherself54 on June 24, 2008, at 22:00:35

> If you are taking seroquel for sleep you could try droping it to 25 mg..that's what I use and it works... Some SSRI's can cause apathy so it may be the Lexapro and not the seroquel..

Thanks, I did that but did not seem to make a difference, just less help. Not so much apathy as a very compliant mood. Never have taken a med that changed me so much. I also find I can get lost in something for hours - good or bad thing?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[837186]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:dayandnight thread:836295
URL: http://www.dr-bob.org/babble/20080626/msgs/837186.html